# SDR CA000128011

- Difficulty date: January 7, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Skrsky S58ET
- Aircraft time: 8,085 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Hinge
- Part number: S162064127015
- Condition: Cracked
- Location: Lt Lug
- Component: Pylon, Skrsky, S162064101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL CRACK FOUND ON UPPER LT PYLON HINGE ATTACHMENT. NO OBVIOUS CAUSE.
